# SDR DALA2019070904124

- Difficulty date: July 9, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 56,162 hours, 26,266 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5981212) DURING INSPECTION FOUND SEAT MOUNTED EMERGENCY LIGHTS FROM ROW 23 TO 32 INOPERATIVE. FOUND CONNECTOR AT SEAT 30DE BROKEN AND CONTACTING SEAT FRAME. REPAIRED SAME, REF SWPM 20-90-03. OPS CHECKS GOOD.
